# SDR ASOA04051

- Difficulty date: January 2, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE SERVICE DOOR THRESHOLD DOUBLER FORWARD OF FR 36 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SERVICE DOOR THRESHOLD DOUBLER FORWARD OF FRME 36 IAW SRM 51-25-02 AND 51-25-01.  (M)
